Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of vitamins supplement

Premium Questions

Dr. Abhijit Sonawane MD

, and Humalog . I have had reactions to most of the heart med, and statins, also had a reaction to some vitamin supplements. They also question my kidney functions. After looking at the potential side... View answer

Answered by : Dr. Abhijit Sonawane ( General & Family Physician)
Dr. Chintan Solanki MD

concerned about the side effects of this drug and am looking to supplement him with minerals and vitamins but want to make sure nothing will contraindicate. What vitamins or minerals could have... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr.    Prof. Kunal Saha MD

scalp. So is it safe to use the Topisal - 6% again or does it has side effects, can I use oil on scalp ...% ( Clobetasol Propionate & Salicylic Acid Lotion) and one vitamin capsule and also she... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Matt Wachsman MD

What vitamins or charcoal or anything can I use to get xanax out of my system? I have a urine test in 8 days. I took about 60 mgs in a week or so. I waited 5 days and have taken a few the past couple ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr.    Mohammed Taher Ali MD

I am 55 years old diabetic and using tab Glycomet gp2, one in morning and one in night, 30 mints before food and using B-Active multi vitamin tab one in the morning after breakfast. I do brisk walking 5 ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Public Forum Discussions

Dr.  Akhtarhusian Ghausi MD

I ve been having trouble with my stomach. I get throbbing after I eat, and zantac or pepsid doesn t necessarily help. I think I was having trouble with the vitamin supplements that I was taking, so I stopped ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Hiren Hirpara MD

hips replaced. Are there any side effects I should be aware of? I am not on any meds but drink a veggie drink every day plus take vitamin supplements. I am experiencing severe sharp pain on the... View answer

Answered by : Dr. Hiren Hirpara ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

vitamins since that day. What are the potential side effects of taking azithromycin with vitamins? ...Hello, I am taking azithromycin and took vitamins on the first day or a 5 day... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Kalpana Pathak MD

that are iron and Vitamin supplements and she also asked me to follow a diet routine rich in iron , vitamins , proteins and carbo;s along with minoxidil spray 10%. Will this help and will there be any... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Sudhir Kumar MD

it might be hysteria as well. Medication prescribed was phenytoin sodium along with vitamin supplements ... attack may come and the side effects of the medication if any. please tell me what... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)

Mobile Questions and Answers

Dr. Vidya KR MD

Hi, welcome to HCM. No it's not a side effect of vitamin supplement. Regards

Dr.    Mohammed Taher Ali MD

Due to the high salt content water retention & edema in the body can occur. Maida is the portion of flour which do not contain enough vitamins and nutrients so nutritional deficiencies can occur! Choice is yours!